Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

   

 

On Khintchine inequalities with a weight


Author: Mark Veraar
Journal: Proc. Amer. Math. Soc. 138 (2010), 4119-4121
MSC (2010): Primary 60E15; Secondary 46B09, 60G50
Published electronically: June 29, 2010
MathSciNet review: 2679633
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: In this paper we prove a weighted version of the Khintchine inequalities.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2010): 60E15, 46B09, 60G50

Retrieve articles in all journals with MSC (2010): 60E15, 46B09, 60G50


Additional Information

Mark Veraar
Affiliation: Delft Institute of Applied Mathematics, Delft University of Technology, P.O. Box 5031, 2600 GA Delft, The Netherlands
Email: mark@profsonline.nl, M.C.Veraar@tudelft.nl

DOI: http://dx.doi.org/10.1090/S0002-9939-2010-10450-1
Keywords: Khintchine inequalities, weight
Received by editor(s): January 13, 2010
Received by editor(s) in revised form: February 16, 2010
Published electronically: June 29, 2010
Additional Notes: The author was supported by a VENI subsidy 639.031.930 of the Netherlands Organization for Scientific Research (NWO)
Communicated by: Nigel J. Kalton
Article copyright: © Copyright 2010 American Mathematical Society
The copyright for this article reverts to public domain 28 years after publication.